# SDR CALA0800460

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573743
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FASTENER AT FRAME AT STATION 616 RBL 64 IN MID CABIN IS CRACKED.  FABRICATED REPAIR PARTS, CAD PLATED, PRIMED AND INSTALLED REPAIR PARTS PER ECRA 5310-01158.
